# SDR TRBA201200602

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 32,989 hours, 32,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44449012D
- Part serial: NA1005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHT NOT WORKING FWD LT SIDE "PLUG DOOR". THE ACFT WAS REMOVED FROM SERVICE.  R & R BULB.  THE OPS CHECK WAS GOOD IAW AMM 33-50-00.  ALSO THE NR1 INVERTER FAULT LIGHT CAME ON.  R & R NR 1 INVERTER IAW JIC 24-21-81 SYS CHECK GOOD.
